# SDR CAL960469

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14341
- Make and model: Boeing 7373T0
- Aircraft serial: 23579
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Bs 480
- Part time: 29,445 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EWR - INSPECTION FOUND A 2 INCH BY 2 INCH PUNCTURE IN RT FUELAGE SKIN ABOVE WINDOW NR 8 AT STA 480.  THE AREA WAS REPAIRED IAW SRM 53-00-01, FIGURE 202.  (X)
